MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. TRIVEX SYSTEM RESECTOR HANDPIECE; VARICOSE VEIN ALBATION SYSTEM

LEMAITRE VASCULAR, INC. TRIVEX SYSTEM RESECTOR HANDPIECE; VARICOSE VEIN ALBATION SYSTEM
Catalog Number 7210387
Health Effect - Clinical Code No Information (3190)
Date of Event 03/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the device for evaluation since the device is still at the hospital.Hence, we could not conclusively determine the root cause of the defect.On (b)(6) 2019, our sales rep.Reported that the handpiece did not work during pre-use check.The surgeon then used another handpiece that they have in stock to complete the phlebectomy procedure.There has been no serious injury nor would the malfunction result in a death or serious injury if it was to reoccur since the handpiece could not be used for the procedure.However, we have decided to report the incident since our evaluation was based on the reported defect from our sales rep.And the user at the hospital rather than our hands-on evaluation with this defective device itself.
 
Event or Problem Description
During pre-use check, the handpiece failed to work.

Brand Name
TRIVEX SYSTEM RESECTOR HANDPIECE
Common Device Name
VARICOSE VEIN ALBATION SYSTEM
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 02148
MDR Report Key8558236
Report Number1220948-2019-00049
Device Sequence Number19406442
Product Code DWQ
UDI-Device Identifier00840663106561
UDI-Public00840663106561
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032387
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7210387
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2019
Initial Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1